brain-icon
Clot in brain
My father was taking nicostar tablets since 4 months  related to heart and suddenly since yesterday he got severe headache .Doctors said that because of the tablet there must be clot in brain which needs to be operated .Any suggestions and recommendations of good doctors who can diagnose this condition
654 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult neurosurgeon or neurologist near by
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.